| Model Number |
10606 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is combination product.
Event or Problem Description
It was reported that stent damage occured.During a percutaneous coronary intervention(pci), a 3.00 x 32mm synergy ii des was selected for treatment.However that stent was unable to cross the lesion and was damaged inside the vessel.The device was removed from the patient and the procedure was completed with a different device.